# SDR 08FDEA02785

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554575
- Condition: Worn
- Location: Bs 727d S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER FUSELAGE JUST FWD OF LT LANDING LIGHT, BS 727D 14 STR19L, SKIN LAP HAS WEAR REMOVED DAMAGED AREA.  REMOVED INTERNAL REPAIR, FABRICATE SKIN DOUBLER AND FILLER.  TREATED, PRIMED AND INSTALLED REPAIR.  REF SRM 53-30-3 FIG 5, SRM 51-30-02 PG 1-10.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
